MathSciNet Relay Station
MathSciNet bibliographic data
MR2741035 (2011h:91132) 91B50 (47J20 47N10)
Suantai, Suthep; Petrot, Narin Existence and stability of iterative algorithms for the system of nonlinear quasi-mixed equilibrium problems. Appl. Math. Lett. 24 (2011), no. 3, 308–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement